MathSciNet Relay Station
MathSciNet bibliographic data
MR2440821 35K57 (35K20 76S05)
Cui, Zhoujin; Yang, Zuodong Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition. J. Math. Anal. Appl. 342 (2008), no. 1, 559–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement